Munich Personal RePEc Archive

Особенности множества транзитивности, заданного замкнутыми пространственными кривыми

Alexey, Kurbatskiy and Vladimir, Zakalyukin (2009): Особенности множества транзитивности, заданного замкнутыми пространственными кривыми. Published in: Современные проблемы математики и механики, Издательство Московского университета , Vol. 4, No. 2 (2009): pp. 3-23.

[img]
Preview
PDF
MPRA_paper_34599.pdf

Download (462Kb) | Preview

Abstract

We discuss the classification of local generic singularities of so called transitivity zones, arising in control theory and determined by a family of closed submanifolds in a linear space depending on parameters.

Transitivity zone consists of parameter values such that the origin belongs to the interior of the convex hull of respective submanifold.

UB_LMU-Logo
MPRA is a RePEc service hosted by
the Munich University Library in Germany.